MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 8MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 8MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-01-08
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 05/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10.Concomitants: humeral stem or stemless 3000108.Reverse humeral tray 3201000.Reverse glenosphere 3203136.Reverse glenosphere baseplate 3203508.
 
Event or Problem Description
It was reported via clinical study that the 73 yo female patient experienced a humeral fracture which occurred intra-operatively.The minimally displaced tuberosity fracture was noted immediately post-op and now displaced at fpo visit.There was no action taken.The patient¿s outcome was last known as continuing.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the intraoperative bone fracture reported cannot be conclusively determined but may be related to a patient condition or high forces during broaching, reaming, exposure, or retraction.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 8MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key17295222
Report Number1038671-2023-01597
Device Sequence Number20598404
Product Code KWS
UDI-Device Identifier10885862282996
UDI-Public10885862282996
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-01-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age73 YR
Patient SexFemale
Patient Weight72 KG
Patient EthnicityNon Hispanic
Patient RaceWhite